Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Checking the Goldbach conjecture up to $ 4\cdot 10\sp {11}$

Author: Matti K. Sinisalo
Journal: Math. Comp. 61 (1993), 931-934
MSC: Primary 11P32; Secondary 11Y35
MathSciNet review: 1185250
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One of the most studied problems in additive number theory, Goldbach's conjecture, states that every even integer greater than or equal to 4 can be expressed as a sum of two primes. In this paper checking of this conjecture up to $ 4 \cdot {10^{11}}$ by the IBM 3083 mainframe with vector processor is reported.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11P32, 11Y35

Retrieve articles in all journals with MSC: 11P32, 11Y35

Additional Information

PII: S 0025-5718(1993)1185250-6
Keywords: Goldbach conjecture, Eratosthenes sieve method
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia